# SDR UIEA2019080904975

- Difficulty date: August 8, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 78,538 hours, 17,183 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Buss
- Condition: Deactivated
- Location: Lt & Rt
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT AND RIGHT UTILITY BUS BOTH DE-ENERGIZED IN CRUISE.  LT & RT UTILITY MESSAGES APPEARED, RAN QRH AND BUS RESET, GALLEY OVEN WAS ON AT THE TIME.  PERFORMED BPCU BITE PROCEDURES AND NO FAULTS NOTED REF FIM 24-20 FAULT TREE 801.
